# SDR AALA202311173716

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 62,566 hours, 25,913 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Part time: 38,186 hours, 16,001 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAPS FAILED TO EXTEND IN PRIMARY AND ALTERNATE MODE. AIRCRAFT DIVERTED AND LANDED SAFELY AT IAD WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR (AALA202311163716): REMOVE AND REPLACED NUMBER 1 FLAP TRANSMITTER PER AMM 27-58-01-401 (AALA202311163716). REMOVE AND REPLACED FLAP INDICATOR PER AMM 27-58-02-401 (AALA202311176812). REMOVE AND REPLACED FLAP SLAT ELECTRONICS UNIT (FSCU) AMM 27-51-01-401 (AALA202311173103).**(CLOSED).
